# SDR MALA070155

- Difficulty date: September 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 24,241 hours, 26,326 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misrepaired
- Location: Bs 176-186
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLIGHT DECK FLOOR PREVIOUS REPAIR OUTBD OF CONTROL COLUMN STA 176 TO 186 IS NOT APPROVED FOR THIS PARTICULAR REPAIR.  CORRECT REPAIR PERFORMED OF THE LT FLIGHT DECK FLOOR.
